I have had wonderful results in taking victoza , I have suffered no ill effects and lost weight, brought sugar levels dwn to norm area, but I also take metformin 1000 a day..my issue is constipation, and i have found where I never craved candy before or ate it very often , I now do..does this hinder the effects of my victoza shot..also my weight loss at first ws dramatic, my eating habits changed but my weight loss now has stopped, seemingly within ten lbs of where i had hoped to get too..
The manufacturer clearly states its not for weight loss but you might loose a little weight. You are diabetic you shouldn't be eating candy. Constipation is a problem with victoza because it slows your digestive tract. In this case I'd say ask the prescribing dr what you should do about it. If you take a laxative it will speed up your digestive tract and could hinder some of the victoza action.
kaismama is right. It might help people lose some weight, but it is not taken or prescribed for weight loss. I was prescribed Bydureon, which is kind of like Victoza, and they hooked me up with a registered dietician and always ask me how much exercise I'm getting. So, diet and exercise is key to weight loss and of course, candy is a no-no. Go to myfitnesspal dot com to track your diet. It is really good. Also, my doctor told me I should be taking a daily probiotic to relieve constipation, either in pill form or in eating plain probiotic yogurt. The pill is easier and being active helps too.
- Victoza Information for Consumers
- Victoza Information for Healthcare Professionals (includes dosage details)
- Side Effects of Victoza (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is anyone having a difficult time getting the Victoza injection pen to smoothly inject the medicine?
Posted 29 Oct 2011 • 1 answer
Out of town and evidently packed the wrong needle tips. Evidently lantus and humalog pen needles are
Posted 26 Aug 2012 • 1 answer
Posted 30 Aug 2012 • 4 answers
Posted 12 Feb 2013 • 1 answer
Posted 3 Jun 2016 • 0 answers